# SDR 2007UALA04875

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 17,592 hours, 7,862 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11 EMERGENCY AISLE LIGHT INOP. FOUND CONNECTOR FOR THE EEL LIGHT AT ROW 11 HAD BEEN DAMAGED.  REPAIRED CONNECTOR FOR EEL HARNESS, NO REPEATS.
